# SDR UPS01234618

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT LOWER GALLEY DUCT INOP.  REMOVED AND REPLACED EXIT ID PLATE AND BATTERY PACK.  OPS CHECK GOOD.
